Alert archive / Michigan / Freeze Warnings in 2011

Freeze Warning 2, NWS Grand Rapids, MI

May 16, 2011Lake County, Mason County, Michigan

NWS Grand Rapids, MI issued this freeze warning at May 16, 2011, 3:43 PM EDT for Lake County, Mason County, Michigan. It took effect at May 17, 2011, 1:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2011, 3:43 PM EDT (19:43 UTC)
In effect from
May 17, 2011, 1:00 AM EDT
Expired
May 17, 2011, 7:00 AM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI

Counties Lake County, MI, Mason County, MI

The radar

The Grand Rapids radar (KGRR), 128 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WWUS73 KGRR 161943
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
343 PM EDT MON MAY 16 2011

MIZ037-038-170345-
/O.NEW.KGRR.FZ.W.0002.110517T0500Z-110517T1100Z/
MASON-LAKE-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN
343 PM EDT MON MAY 16 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY. 

IMPACTS...

 * FREEZING TEMPERATURES WILL CAUSE DAMAGE TO PLANTS IF NOT
   BROUGHT INSIDE OR PROTECTED.

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL BELOW FREEZING TONIGHT AND BOTTOM OUT IN
   THE UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ039-043>045-170345-
/O.NEW.KGRR.FR.Y.0002.110517T0500Z-110517T1100Z/
OSCEOLA-OCEANA-NEWAYGO-MECOSTA-
INCLUDING THE CITIES OF...REED CITY...HART...FREMONT...BIG RAPIDS
343 PM EDT MON MAY 16 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY. 

IMPACTS...

 * FROST FORMATION AFTER MIDNIGHT COULD DAMAGE TENDER PLANTS IF
   THEY ARE NOT PROTECTED.

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO THE LOWER AND MIDDLE 30S WILL ALLOW
   SOME FROST TO FORM OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OSTUNO
2 follow-up statements
495 
WWUS73 KGRR 170215
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1015 PM EDT MON MAY 16 2011

MIZ045-170315-
/O.CAN.KGRR.FR.Y.0002.110517T0500Z-110517T1100Z/
MECOSTA-
INCLUDING THE CITY OF...BIG RAPIDS
1015 PM EDT MON MAY 16 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
FROST ADVISORY. 

IMPACTS...

 * PATCHY FROST IS POSSIBLE...BUT WIDESPREAD FROST IS NOT EXPECTED.

HAZARDOUS WEATHER...

 * INCREASING CLOUDINESS WILL PREVENT WIDESPREAD FROST FROM DEVELOPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR 
   MORE INFORMATION. 

&&

$$

MIZ037-038-171015-
/O.CON.KGRR.FZ.W.0002.110517T0500Z-110517T1100Z/
MASON-LAKE-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN
1015 PM EDT MON MAY 16 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT TUESDAY...


IMPACTS...

 * FREEZING TEMPERATURES WILL CAUSE DAMAGE TO PLANTS IF NOT 
   BROUGHT INSIDE OR PROTECTED. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL BELOW FREEZING AFTER 2 AM AND BOTTOM OUT
   IN THE UPPER 20S JUST BEFORE SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD.

&&

$$

MIZ039-043-044-171015-
/O.CON.KGRR.FR.Y.0002.110517T0500Z-110517T1100Z/
OSCEOLA-OCEANA-NEWAYGO-
INCLUDING THE CITIES OF...REED CITY...HART...FREMONT
1015 PM EDT MON MAY 16 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT TUESDAY...

IMPACTS...

 * FROST FORMATION AFTER MIDNIGHT COULD DAMAGE TENDER PLANTS IF 
   THEY ARE NOT PROTECTED. 

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO THE LOWER AND MIDDLE 30S WILL ALLOW 
   SOME FROST TO FORM AFTER 2 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
93
089 
WWUS73 KGRR 170739
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
339 AM EDT TUE MAY 17 2011

MIZ037-038-171100-
/O.CON.KGRR.FZ.W.0002.000000T0000Z-110517T1100Z/
MASON-LAKE-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN
339 AM EDT TUE MAY 17 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...


IMPACTS...

 * FREEZING TEMPERATURES WILL CAUSE DAMAGE TO PLANTS IF NOT 
   BROUGHT INSIDE OR PROTECTED. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO FREEZING AROUND 5 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

MIZ039-043-044-171100-
/O.CON.KGRR.FR.Y.0002.000000T0000Z-110517T1100Z/
OSCEOLA-OCEANA-NEWAYGO-
INCLUDING THE CITIES OF...REED CITY...HART...FREMONT
339 AM EDT TUE MAY 17 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

IMPACTS...

 * FROST FORMATION COULD DAMAGE TENDER PLANTS IF THEY ARE NOT
   PROTECTED.

HAZARDOUS WEATHER...

 * TEMPERATURES ARE IN THE LOWER TO MID 30S AND WILL REMAIN THERE
   THROUGH 7 AM LIKELY RESULTING IN FROST FORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. 

&&

$$

93

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at May 16, 1:00 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 16, 1:00 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
100 PM EDT MON MAY 16 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(358 AM EDT MON MAY 16 2011)
HIGH PRESSURE ACROSS THE UPPER MIDWEST WILL PRODUCE SUNSHINE AND
COOL WEATHER TODAY. A STORM SYSTEM OVER THE SOUTHEAST US WILL SLOWLY
MOVE NORTH AND PUSH SOME LIGHT RAIN INTO LOWER MICHIGAN LATE
TUESDAY. THIS RAIN WILL LINGER THROUGH THURSDAY BEFORE THE LOW MOVES
EAST AND WARMER AND DRIER AIR RETURN TO THE REGION. HIGHS WILL MOVE
INTO THE 70S BY THE WEEKEND.

&&

.SHORT TERM...(358 AM EDT MON MAY 16 2011)
(TODAY THROUGH WEDNESDAY)
FORECAST CONCERNS DEAL WITH FROST/FREEZE POTENTIAL AGAIN TONIGHT AND
PCPN CHANCES LATE TUESDAY.

LATEST IR LOOP SHOWS SKIES CLEARING OVER LOWER MICHIGAN. MAINLY
CLEAR SKIES WEST THROUGH THE PLAINS. THE CLEARING SKIES WILL ALLOW
TEMPS TO CONTINUE TO FALL EARLY THIS MORNING. HERSEY WAS AT FREEZING
AT 330 AM. THE FREEZE WARNING CONTINUES UNTIL 8 AM.

A COOL DRY AIRMASS WILL REMAIN IN PLACE TODAY. THE PRESSURE GRADIENT
WILL TIGHTEN A BIT AS HIGH PRESSURE MOVES IN. AS A RESULT WE/LL SEE
BREEZY CONDITIONS THIS AFTERNOON. THE WIND...AND HOW QUICKLY IT
DIMINISHES TONIGHT...WILL BE A FACTOR IN WHETHER WE SEE FREEZING
CONDITIONS AGAIN TONIGHT. BUFKIT SKIN TEMP AND MOS GUIDANCE IS
TRENDING A LITTLE WARMER WITH LOWS TONIGHT...PERHAPS BECAUSE WINDS
REMAIN UP A BIT. FOR THAT REASON WE/LL HOLD OFF ON HEADLINES FOR
TONIGHT.

NEXT WEATHER MAKER WILL COME FROM THE LOW MOVING SLOWLY ACROSS THE
SE US. THIS LOW IS GOING TO DRIFT NORTH DURING THE NEXT FEW DAYS AND
EVENTUALLY AFFECT OUR WX. LIGHT RAIN IS POSSIBLE LATE TUESDAY
THROUGH WEDNESDAY AS PCPN SLOWLY CREEPS NWD. THE FIRST TO SEE PCPN
WILL BE THE SE CWA LATE TUESDAY AFTERNOON AND THEN SLOWLY SPREAD
NWWD.
QPF IS LIGHT AS DYNAMICS AREN/T PARTICULARY STRONG.

&&

.LONG TERM...(358 AM EDT MON MAY 16 2011)
(WEDNESDAY NIGHT THROUGH SUNDAY)

OVERALL THERE WILL BE WARMING TREND AND WE SHOULD GET A FEW DAYS
BREAK IN THIS WET WEATHER PATTERN WE HAVE HAD OF LATE. GIVEN THE
GOOD MODEL CONTINUITY BOTH RUN TO RUN AND MODEL TO MODEL... I HAVE
REASONABLE CONFIDENCE WITH THIS FORECAST.

AS I WROTE ABOUT YESTERDAY...WE HAVE AN OMEGA BLOCK AT UPPER LEVELS
OVER THE CONUS FOR MOST OF THIS WEEK. THAT IS A LOW ON THE WEST
COAST... A RIDGE OVER THE CENTRAL UNITED STATES AND ANOTHER CLOSED
UPPER LOW OVER EASTERN ONE THIRD OF THE CONUS. A SERIES OF EAST
ASIAN JET SPEED MAXES ARE CROSSING THE PACIFIC. THE FIRST ONE BOOTS
THE UPPER LOW CURRENTLY OFF SHORE OF CA/OR/WA INLAND BY TUESDAY
(WHICH ENHANCES THE UPPER RIDGE WEST OF THE GREAT LAKES). THEN THE
NEXT SPEED MAX... NOW JUST COMING OFF SHORE FROM KOREA AND JAPAN...
CROSSES THE DATELINE THURSDAY AND THAT PUSHES OUR WESTERN SYSTEM
INLAND TO THE WESTERN PLAINS (STILL BLOCKED BY THE STALLED UPPER
RIDGE OVER EASTERN PLAINS AND WESTERN GREAT LAKES).  THIS BLOCKY
PATTERN WILL ONLY BE NUDGED EAST SLOWLY. THUS ANY CHANGE WILL BE
SLOW.

AT THE START OF THE MEDIUM RANGE FORECAST PERIOD WE WILL FIND OUR
EASTERN UNITED STATES UPPER LOW STILL BRINGING CLOUDS AND SHOWERS TO
SOUTHWEST LOWER MICHIGAN. GIVEN THE AGE OF THE SYSTEM AND LACK OF
NEW MOISTURE TO WORK WITH... ONLY SPRINKLES SHOWERS ARE EXPECTED
WEDNESDAY NIGHT INTO THURSDAY WITH THIS SYSTEM. THERE IS SOME
LIMITED VARIETAL INSTABILITY BUT WITH ALL THE LAYERED CLOUDS I WOULD
NOT EXPECT MUCH FROM THIS.

FRIDAY INTO SATURDAY WE ARE UNDER THE BLOCKING UPPER RIDGE SO
WARMING TEMPERATURES AND PARTLY TO MOSTLY SUNNY SKIES SHOULD PREVAIL

&&

.WEEK TWO FORECAST...
(MONDAY THROUGH SATURDAY)
EXPECT THE RETURN OF WARMER TEMPERATURES AND WET WEATHER BY EARLY IN
THE FOLLOWING WEEK. THE BLOCKY PATTERN IS EXPECTED TO CONTINUES BUT
BY THEN MICHIGAN SHOULD BE UNDER THE INFLUENCE OF THE SOUTHERN
STREAM CLOSED UPPER LOW. THAT WOULD BRING IN SOUTHERN STREAM
MOISTURE... WARMER TEMPERATURES (MAYBE IN THE 80S FOR HIGHS) AND
DAILY THUNDERSTORMS AS THE FRONTAL SYSTEM THAT WILL SEPARATE THE
NORTHERN AND SOUTHERNS STREAM WILL BE NEAR MICHIGAN MOST OF NEXT
WEEK. EXPECT ANOTHER WET WEEK.

THERE IS ONE MAJOR ISSUE WE WILL HAVE TO WATCH WITH THIS... THERE
WILL ALSO BE AN OMEGA BLOCK IN THE NORTHERN STREAM FLOW OVER CANADA
NEXT WEEK. A DIGGING JET SEGMENT RIDING DOWN THE FRONT SIDE OF THE
UPPER RIDGE OVER WEST CENTRAL CANADA MAY WELL TRY TOO BRING COLD AIR
BACK INTO THE PICTURE BY MID WEEK. IF NOTHING ELSE THIS COULD
ENHANCE THE TEMPERATURE GRADIENT ACROSS THE SURFACE FRONT IN
MICHIGAN ALREADY AND MAKE FOR A RATHER STORMY MID WEEK.

&&

.AVIATION...(100 PM EDT MON MAY 16 2011)
VFR CONDITIONS ANTICIPATED THROUGH 18Z TUE. SCT CU WITH CLOUD BASES
OF 3-5 KFT AGL WILL AFFECT SOME OF THE TERMINALS THIS AFTERNOON...
PARTICULARLY KLAN AND KJXN. MORE EXTENSIVE CLOUD COVER WILL
GRADUALLY RETROGRADE FURTHER NORTHWESTWARD OVERNIGHT AND TUESDAY AS
THE WEATHER SYSTEM WELL TO THE SOUTHEAST OF OUR REGION ROTATES BACK
NORTHWESTWARD. HOWEVER CIGS/VISBYS SHOULD REMAIN VFR THRU 18Z TUE. A
FEW LIGHT RAIN SHOWERS SHOULD NOT AFFECT THE KJXN TERMINAL UNTIL
LATE TUE AFTN/EVE.

&&

.MARINE...(358 AM EDT MON MAY 16 2011)
DESPITE WINDS DIMINISHING A BIT OVERNIGHT...WAVES ARE NEAR 8 FT AT
THE SRN BUOY. BUFKIT SHOWS LOW LEVEL WINDS NEAR 25KTS TODAY SO WE/LL
CONTINUE WITH THE SCA AS IS.

&&

.HYDROLOGY...(358 AM EDT MON MAY 16 2011)
RECENT RAINS WILL LEAD TO SOME RISES ON AREA RIVERS. HOWEVER A TOUR
THROUGH LOCAL HYDROGRAPHS INDICATE THAT THEY SHOULD REMAIN BELOW
FLOOD STAGE. LIGHT RAIN LATE TUE-THURS WILL RESULT IN QPF OF A TENTH
OR TWO. THIS LIKELY WON/T DO MUCH TO RIVER LEVELS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING NORTHERN FORECAST AREA UNTIL 8 AM.
LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE THROUGH TONIGHT.

&&

SYNOPSIS:    93
SHORT TERM:  93
LONG TERM:   WDM
AVIATION:    LAURENS
MARINE:      93
HYDROLOGY:   93
Hazardous weather outlook, May 16, 4:34 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
434 AM EDT MON MAY 16 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-170845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
434 AM EDT MON MAY 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS EXPECTED OVER MOST OF THE AREA AFTER MIDNIGHT. A
MORE WIDESPREAD FROST WITH AREAS OF BELOW FREEZING TEMPERATURES
ARE POSSIBLE NEAR AND NORTH OF ROUTE 10 AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE SATURDAY NIGHT INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-170845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
434 AM EDT MON MAY 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT INTO MID EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE LATE SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:43 PM EDTFrost AdvisoryGRRMecosta, Newaygo, Oceana, Osceola15 hr

Nearby

Freeze Warnings in Michigan, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.